路漫漫其修远兮分享 http://blog.sciencenet.cn/u/zhpd55 追求科学,勇于探索,苦海无涯,愿作小舟。



已有 1796 次阅读 2020-6-29 15:42 |个人分类:数学研究|系统分类:论文交流| 代数几何, 论文题录



"数学主题分类 2020版”(MSC2020)对其2010版(MSC2010)的14-XX代数几何(14-XX Algebraic geometry)类进行了多项调整。特别是MSC2010中的14F0514T05

2010版的14F05是丛和丛的派生类及相关结构(Sheaves, derived categories of sheaves and related constructions [See also 14H6014J6018F2032Lxx46M20]),在2020版分类中调整为14F06 14F08 14A30。还有14T05热带几何(Tropical geometry [See also 12K1014M2514N1052B20])调整为14T10 14T25 14T20 14T15 14T90。为了便于理解,将14-XX的2010版和2020版相关内容摘引于下,同时附上2020年6月份MathSciNet数据库收录的最新与14-XX相关的论文题录(70条),仅供参考。


Sheaves, derived categories of sheaves and related constructions

 [See also 14H6014J6018F2032Lxx46M20]

14T05Tropical geometry [See also 12K1014M2514N1052B20]



Algebraic geometry

14-00  General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to algebraic geometry

14-01  Introductory exposition (textbooks, tutorial papers, etc.) pertaining to algebraic geometry

14-02  Research exposition (monographs, survey articles) pertaining to algebraic geometry

14-03  History of algebraic geometry [Consider also classification numbers pertaining to Section 01-XX]

14-04  Software, source code, etc. for problems pertaining to algebraic geometry

14-06  Proceedings, conferences, collections, etc. pertaining to algebraic geometry

14-11  Research data for problems pertaining to algebraic geometry

Foundations of algebraic geometry

Local theory in algebraic geometry

Cycles and subschemes

Families, fibrations in algebraic geometry

Birational geometry

(Co)homology theory in algebraic geometry [See also 13Dxx]

Arithmetic problems in algebraic geometry; Diophantine geometry [See also 11Dxx11Gxx]

Curves in algebraic geometry

Surfaces and higher-dimensional varieties {For analytic theory, see 32Jxx}

Abelian varieties and schemes

Algebraic groups {For linear algebraic groups, see 20Gxx; for Lie algebras, see 17B45}

Special varieties

Projective and enumerative algebraic geometry [See also 51-XX]

Real algebraic and real-analytic geometry

Computational aspects in algebraic geometry {For software etc., see 14-04} [See also 12-0813Pxx68W30]

Affine geometry

Tropical geometry [See also 12K1014M2514N1052B20]

MR4078261 Kaveh, KiumarsKhovanskii, Askold G. Intersections of hypersurfaces and ring of conditions of a spherical homogeneous space. SIGMA Symmetry Integrability Geom. Methods Appl. 16 (2020), Paper No. 016, 12 pp.

MR4077696 Wang, Zhenjian Deformation of Milnor algebras. Pacific J. Math. 305 (2020), no. 1, 329–338.

MR4077690 Hussain, NaveedYau, Stephen S.-T.Zuo, Huaiqing Generalized Cartan matrices arising from new derivation Lie algebras of isolated hypersurface singularities. Pacific J. Math. 305 (2020), no. 1, 189–217.

MR4076817 Hitching, George H. Quot schemes, Segre invariants, and inflectional loci of scrolls over curves. Geom. Dedicata 205 (2020), 1–19.

MR4076633 Masser, DavidZannier, Umberto Abelian varieties isogenous to no Jacobian. Ann. of Math. (2) 191 (2020), no. 2, 635–674.

MR4076630 McLean, Mark Birational Calabi-Yau manifolds have the same small quantum products. Ann. of Math. (2) 191 (2020), no. 2, 439–579.

MR4076076 Oblomkov, A.Okounkov, A.Pandharipande, R. GW/PT descendent correspondence via vertex operators.Comm. Math. Phys. 374 (2020), no. 3, 1321–1359.

MR4075415 Kollár, J. Pell surfaces. Acta Math. Hungar. 160 (2020), no. 2, 478–518.

MR4075353 Martens, Gerriet A remark on very ample linear series: III. Arch. Math. (Basel) 114 (2020), no. 4, 409–418.

MR4075349 Sen, Sourav A note on the rigid core of affine surfaces. Arch. Math. (Basel) 114 (2020), no. 4, 377–381.

MR4075329 Bernstein, Daniel Irving l-infinity optimization to Bergman fans of matroids with an application to phylogenetics. SIAM J. Discrete Math. 34 (2020), no. 1, 701–720.

MR4075269 Carchedi, David Joseph Higher orbifolds and Deligne-Mumford stacks as structured infinity-topoi. Mem. Amer. Math. Soc. 264 (2020), no. 1282, v+120 pp. ISBN: 978-1-4704-4144-9; 978-1-4704-5810-2

MR4074590 Scala, Luca Notes on diagonals of the product and symmetric variety of a surface. J. Pure Appl. Algebra 224 (2020), no. 8, 106352, 48 pp.

MR4074588 Fernández-Fernández, María-Cruz Gevrey and formal Nilsson solutions of A-hypergeometric systems. J. Pure Appl. Algebra 224 (2020), no. 8, 106350, 14 pp.

MR4074557 Czerniawska, WeronikaDolce, Paolo Adelic geometry on arithmetic surfaces II: Completed adeles and idelic Arakelov intersection theory. J. Number Theory 211 (2020), 235–296.

MR4074332 Allamigeon, XavierGaubert, StéphaneSkomra, Mateusz Tropical spectrahedra. Discrete Comput. Geom. 63 (2020), no. 3, 507–548.

MR4074075 Lê, Công TrìnhLương, Việt Chương On tangent cones of analytic sets and Łojasiewicz exponents. Bull. Iranian Math. Soc. 46 (2020), no. 2, 355–380.

MR4074056 Meng, Sheng Building blocks of amplified endomorphisms of normal projective varieties. Math. Z. 294 (2020), no. 3-4, 1727–1747.

MR4074032 Rössler, Damian Strongly semistable sheaves and the Mordell-Lang conjecture over function fields. Math. Z.294 (2020), no. 3-4, 1035–1049.

MR4074031 Ananyevskiy, AlexeyRöndigs, OliverØstvær, Paul Arne On very effective hermitian K-theory. Math. Z. 294 (2020), no. 3-4, 1021–1034.

MR4074027 Azam, HaniyaNazir, ShaheenQureshi, Muhammad Imran The equivariant cohomology of weighted flag orbifolds. Math. Z. 294 (2020), no. 3-4, 881–900.

MR4074026 Meachan, CiaranMongardi, GiovanniYoshioka, Kōta Derived equivalent Hilbert schemes of points on K3 surfaces which are not birational. Math. Z. 294 (2020), no. 3-4, 871–880.

MR4074004 Kogan, Irina A.Ruddy, MichaelVinzant, Cynthia Differential signatures of algebraic curves. SIAM J. Appl. Algebra Geom. 4 (2020), no. 1, 185–226.

MR4073939 Kim, Dongkwan Homology class of a Deligne-Lusztig variety and its analogs. Int. Math. Res. Not. IMRN 2020,no. 4, 1246–1280.

MR4073937 Bonnafé, CédricShan, Peng On the cohomology of Calogero-Moser spaces. Int. Math. Res. Not. IMRN 2020,no. 4, 1091–1111.

MR4073936 Fiorenza, DomenicoManetti, Marco Formal Abel-Jacobi maps. Int. Math. Res. Not. IMRN 2020, no. 4, 1035–1090.

MR4073925 Boggi, MarcoLooijenga, Eduard Deforming a canonical curve inside a quadric. Int. Math. Res. Not. IMRN2020, no. 2, 367–377.

MR4073924 Grimes, Matthew Compactifications of universal moduli spaces of vector bundles and the log-minimal model program on Mˉˉˉˉˉg. Int. Math. Res. Not. IMRN 2020, no. 2, 321–343.

MR4073493 Kass, Jesse LeoWickelgren, Kirsten A classical proof that the algebraic homotopy class of a rational function is the residue pairing. Linear Algebra Appl. 595 (2020), 157–181.

MR4072798 Orlov, Dmitri Finite-dimensional differential graded algebras and their geometric realizations. Adv. Math. 366 (2020), 107096, 33 pp.

MR4072796 Brown, Michael K.Walker, Mark E. Standard conjecture D for matrix factorizations. Adv. Math. 366 (2020), 107092, 40 pp.

MR4072789 Marsh, R. J.Rietsch, K. The B-model connection and mirror symmetry for Grassmannians. Adv. Math. 366 (2020), 107027, 131 pp.

MR4072638 Vakil, RaviWood, Melanie Matchett Errata to "Discriminants in the Grothendieck ring''. Duke Math. J. 169 (2020), no. 4, 799–800.

MR4072636 Buchweitz, Ragnar-OlafFaber, EleonoreIngalls, Colin A McKay correspondence for reflection groups. Duke Math. J. 169 (2020), no. 4, 599–669.

MR4071350 Wei, Chuanhao Logarithmic comparison with smooth boundary divisor in mixed Hodge modules. Michigan Math. J. 69 (2020), no. 1, 201–223.

MR4071348 Fan, HongluLee, Yuan-Pin On Gromov-Witten theory of projective bundles. Michigan Math. J. 69 (2020), no. 1, 153–178.

MR4071344 Jespers, Michielde Jong, Robin Chern-Weil theory for line bundles with the family Arakelov metric. Michigan Math. J. 69 (2020), no. 1, 3–40.

MR4071236 Mozgovoy, SergeySchiffmann, Olivier Counting Higgs bundles and type A quiver bundles. Compos. Math. 156 (2020), no. 4, 744–769.

MR4070312 Giansiracusa, NoahManaker, Jacob Matroidal representations of groups. Adv. Math. 366 (2020), 107089, 28 pp.

MR4070300 Vishik, Alexander Operations and poly-operations in algebraic cobordism. Adv. Math. 366 (2020), 107066, 56 pp.

MR4070104 Lakshmibai, V.Singh, R. Cotangent bundles of partial flag varieties and conormal varieties of their Schubert divisors. Transform. Groups 25 (2020), no. 1, 127–148.

MR4070103 Heuver, S. Extension theorems for differential forms on low-dimensional GIT quotients. Transform. Groups 25 (2020), no. 1, 81–125.

MR4069886 Böhm, JankoBringmann, KathrinBuchholz, ArneMarkwig, Hannah Erratum to Tropical mirror symmetry for elliptic curves (J. reine angew. Math. 732 (2017), 211–246). J. Reine Angew. Math. 760 (2020), 163–164.

MR4069885 Borisov, Lev A.Căldăraru, AndreiPerry, Alexander Intersections of two Grassmannians in P9. J. Reine Angew. Math. 760 (2020), 133–162.

MR4069883 Bürgisser, PeterLerario, Antonio Probabilistic Schubert calculus. J. Reine Angew. Math. 760 (2020), 1–58.

MR4069178 Patel, Anand Independence of boundary divisors in the space of admissible covers. Proc. Amer. Math. Soc. 148 (2020), no. 4, 1383–1388.

MR4069177 Pavlov, Alexander Koszul duality between Betti and cohomology numbers in the Calabi-Yau case. Proc. Amer. Math. Soc. 148 (2020), no. 4, 1373–1381.

MR4068980 Carvalho, E.Hernandes, M. E. Standard bases for fractional ideals of the local ring of an algebroid curve. J. Algebra 551 (2020), 342–361.

MR4068921 Bakshi, SarjickKannan, S. SenthamaraiVenkata, Subrahmanyam K. Torus quotients of Richardson varieties in the Grassmannian. Comm. Algebra 48 (2020), no. 2, 891–914.

MR4068918 Evans, La'TierSchneider, LisaShifler, Ryan M.Short, LauraWarman, Stephanie Galkin's lower bound conjecture holds for the Grassmannian. Comm. Algebra 48 (2020), no. 2, 857–865.

MR4068911 Laytimi, F.Nahm, W. Semiample and k-ample vector bundles. Comm. Algebra 48 (2020), no. 2, 783–791.

MR4068907 Gong, ChengXu, Wan-Yuan On the Mordell-Weil rank of a surface fibration. Comm. Algebra 48 (2020), no. 2, 724–732.

MR4068894 Ling, Songbo Algebraic surfaces with pg=q=1K2=4 and nonhyperelliptic Albanese fibrations of genus 4.Comm. Algebra 48 (2020), no. 2, 595–608.

MR4068374 Beauville, Arnaud An ampleness criterion for rank 2 vector bundles on surfaces. Vietnam J. Math. 48 (2020), no. 1, 125–129.

MR4068298 Cais, BrydenLiu, Tong Corrigendum to "Breuil-Kisin modules via crystalline cohomology". Trans. Amer. Math. Soc. 373 (2020), no. 3, 2251–2252.

MR4068290 Harder, AndrewThompson, Alan Pseudolattices, del Pezzo surfaces, and Lefschetz fibrations. Trans. Amer. Math. Soc. 373 (2020), no. 3, 2071–2104.

MR4068285 Callegaro, FilippoD'Adderio, MicheleDelucchi, EmanueleMigliorini, LucaPagaria, Roberto Orlik-Solomon type presentations for the cohomology algebra of toric arrangements. Trans. Amer. Math. Soc. 373 (2020), no. 3, 1909–1940.

MR4068284 Borówka, PawełOrtega, Angela Klein coverings of genus 2 curves. Trans. Amer. Math. Soc. 373 (2020), no. 3, 1885–1907.

MR4068282 Fanelli, AndreaSchröer, Stefan Del Pezzo surfaces and Mori fiber spaces in positive characteristic. Trans. Amer. Math. Soc. 373 (2020), no. 3, 1775–1843.

MR4068281 Commelin, JohanPenegini, Matteo On the cohomology of surfaces with pg=q=2 and maximal Albanese dimension. Trans. Amer. Math. Soc. 373 (2020), no. 3, 1749–1773.

MR4068278 Laface, AntonioMassarenti, AlexRischter, Rick On Mori chamber and stable base locus decompositions.Trans. Amer. Math. Soc. 373 (2020), no. 3, 1667–1700.

MR4068267 Lin, Yu-Shen On the tropical discs counting on elliptic K3 surfaces with general singular fibres. Trans. Amer. Math. Soc. 373 (2020), no. 2, 1385–1405.

MR4068260 Đoàn Trung CườngKwak, Sijong The reduction number and degree bound of projective subschemes. Trans. Amer. Math. Soc. 373 (2020), no. 2, 1153–1180.

MR4068259 Mandel, TravisRuddat, Helge Descendant log Gromov-Witten invariants for toric varieties and tropical curves.Trans. Amer. Math. Soc. 373 (2020), no. 2, 1109–1152.

MR4067465 Zanchetta, Ferdinando Embedding divisorial schemes into smooth ones. J. Algebra 552 (2020), 86–106.

MR4067358 Blum, HaroldJonsson, Mattias Thresholds, valuations, and K-stability. Adv. Math. 365 (2020), 107062, 57 pp.

MR4064722 Kheiri, HosseinRahmati, FarhadEtemad, Azam A classification of line bundles over a scheme. Iran. J. Sci. Technol. Trans. A Sci. 44 (2020), no. 1, 259–263.

MR4068870 Helminck, Paul Alexander Faithful tropicalizations of elliptic curves using minimal models and inflection points.Arnold Math. J. 5 (2019), no. 4, 401–434.

MR4059998 Lho, HyenhoPandharipande, Rahul Holomorphic anomaly equations for the formal quintic. Peking Math. J. 2 (2019), no. 1, 1–40.

MR4059995 Tian, GangWei, Dongyi Asymptotic of enumerative invariants in CP2. Peking Math. J. 1 (2018), no. 2, 125–140.




该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2021-9-25 14:30

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社